MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 08/22/2023, it was reported by a sales representative via phone that an ar-2324kbcc biocomposite knotless swivelock® anchor pulled out.This occurred during a rotator cuff repair on (b)(6) 2023, when the knotless mechanism got hung up and pulled the anchor out.The case was completed using 2 additional arthrex anchors.There was no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17759481
Report Number1220246-2023-07926
Device Sequence Number12577078
Product Code MAI
UDI-Device Identifier10888867351285
UDI-Public10888867351285
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KBCC
Device Lot Number15096119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown